Volume 15 (1972)


1 (April), 2 (August), 3 (December)

Bhatia, N. P. and Franklin, L. M.;
Dynamical Systems without Separatrices
pp. 1--12.
Heard, M.;
Estimating Solutions of Some Functional Equations
pp. 13--17.
Taniguchi, M.;
Cauchy Problem for Hyperbolic Systems in $L^p$
pp. 19--22.
Egawa, J.;
Invariant Positive Measures for Flows in the Plane
pp. 23--38.
Bhatia, N. P. and Chow, S. -N.;
Weak Attraction, Minimality, Recurrence, and Almost Periodicity in Semi-Systems
pp. 39--59.
Nakajima, F.;
Existence of Quasi-Periodic Solutions of Quasi-Periodic Systems
pp. 61--73.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles